Research

Scaling random walks on arbitrary sets


Reference:

Harris, S. C., Sibson, R. and Williams, D., 1999. Scaling random walks on arbitrary sets. Mathematical Proceedings of the Cambridge Philosophical Society, 125 (3), pp. 535-544.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsHarris, S. C., Sibson, R. and Williams, D.
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code29216

Export

Actions (login required)

View Item